MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV DISPOSABLE HIGH SPEED TDC CUTTER 23 G / 8000 CPM DORC CONTINUUM RANGE

DUTCH OPTHALMIC RESEARCH CENTER BV DISPOSABLE HIGH SPEED TDC CUTTER 23 G / 8000 CPM DORC CONTINUUM RANGE
Catalog Number 8268.VIT23
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/29/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 2017.The investigation showed that after disassembly on the surface of the back of the inner-knife is some glue.This caused the leakage we have discussed this with the production team.Since bubbles are creating due to glue presence in the inner cutter, there is harm to the patient.Hence it is concluded as reportable.The associated risk is injury by microbial, viral or prion infection (patient harm) , therefore upon retrospective review, this complaint was identified as reportable.The complaint is confirmed.All available information has been disclosed.The complaint has now been closed.
 
Event or Problem Description
This is to report you that we have a bubbling issue with 8268.Vit.Occured at the beginning of the surgery with higher cut rate.Sample is available.

Brand Name
DISPOSABLE HIGH SPEED TDC CUTTER 23 G / 8000 CPM DORC CONTINUUM RANGE
Common Device Name
DISPOSABLE HIGH SPEED TDC CUTTER 23 G / 8000 CPM DORC CONTINUUM RANGE
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7507270
Report Number1222074-2018-00118
Device Sequence Number13816268
Product Code HQE
UDI-Device Identifier08717872020792
UDI-Public08717872020792
Combination Product (Y/N)N
Initial Reporter CountryIR
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/29/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number8268.VIT23
Device Lot Number2000365461
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2015
Initial Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1